# SDR UPS203595

- Difficulty date: June 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N950UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19718
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Web
- Condition: Corroded
- Location: Bs 1173
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR C-CHECK MAINTENANCE, FOUND CORROSION ON SHEAR WEB AND HAT CHANNEL AT BS 1173, LBL 23 TO 28 WL 208.  REPLACED HAT CHANNEL AND WEB IAW SRM 57-10-2, 51-30-2, 51-30-8, 51-40-2, 53-10-1.
